# SDR NACA2019071600081

- Difficulty date: April 29, 2019
- Submitted: July 16, 2019
- Operation: Air carrier
- Aircraft: N302KH
- Make and model: Boeing 737330
- Aircraft serial: 27905
- Aircraft time: 48,854 hours, 52,373 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: STA 430 S-26-R FLOOR SUPPORT CHANNEL SIDE PLATE CORRODED IN FWD PIT.  CORRECTION: STA 430 526R FLOOR SUPPORT CHANNEL SIDE PLATE IN FWD PIT REPLACED WITH MADE REPAIR PART IAW DRAWING 65-20726 REV F AND SRM REV 119 CH 51-30-01.
